# SDR AALA201805149051

- Difficulty date: May 4, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361073000000
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 211EF BETWEEN FR 6 TO FR 9, LBL Y254 TO LBL Y765 IN COCKPIT. REPLACED FLOOR PANEL 211EF PER SRM 53-12-00-300-006 FIGURE 20106 AND IRM 9701 REVISION H.
